Journal of Symbolic Logic 66 (2):703-706 (2001)

Abstract
If K is a field of finite Morley rank, then for any parameter set $A \subseteq K^{eq}$ the prime model over A is equal to the model-theoretic algebraic closure of A. A field of finite Morley rank eliminates imaginaries. Simlar results hold for minimal groups of finite Morley rank with infinite acl( $\emptyset$ )
Keywords Field   Finite Morley Rank   Prime Model   Elimination of Imaginaries
Categories (categorize this paper)
DOI 10.2307/2695038
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,464
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Conjugacy of Carter Subgroups in Groups of Finite Morley Rank.Olivier Frécon - 2008 - Journal of Mathematical Logic 8 (1):41-92.

Add more citations

Similar books and articles

A Note on Superstable Groups.Jerry Gagelman - 2005 - Journal of Symbolic Logic 70 (2):661-663.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
The Morley Rank of a Banach Space.José Iovino - 1996 - Journal of Symbolic Logic 61 (3):928-941.
Generalized Fitting Subgroup of a Group of Finite Morley Rank.Ali Nesin - 1991 - Journal of Symbolic Logic 56 (4):1391-1399.
Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.

Analytics

Added to PP index
2009-01-28

Total views
22 ( #515,925 of 2,520,774 )

Recent downloads (6 months)
1 ( #405,623 of 2,520,774 )

How can I increase my downloads?

Downloads

My notes